It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-16-2005, 08:09 PM   #1
Senior Member
(female)
 
Join Date: Dec 2004
Posts: 109
TKK3 HB User
Question Breakout with Mino

Okay. So I finally broke down a month ago and started Mino thinking that I would at least have a break for a while. Now, a month into it, I am worse now than ever before. I started breaking out immediately upon starting the mino and have never cleared even a little bit. Should I keep taking it? I am looking into Candida as a contributing factor and wonder if the antibiotics are making it worse? I don't know. I am SOOO frustrated!!

Anybody else break out on Mino????

 
Sponsors Lightbulb
   
Old 11-17-2005, 01:07 AM   #2
Senior Veteran
(female)
 
Join Date: Jul 2005
Posts: 543
starsofglass HB User
Re: Breakout with Mino

Like on Accutane, you're acne will typically get worse before it gets better using Mino.
I know my acne first got worse, afterwards it was a lot better...

 
Sponsors Lightbulb
   
Old 11-17-2005, 08:30 PM   #3
Junior Member
 
Join Date: Dec 2003
Posts: 14
warriorsfan HB User
Re: Breakout with Mino

It takes 6 weeks for acne to form underneath your skin. Because minocycline is an internal treatment (antibiotic), it will work on the acne that is forming beneath your skin, i.e. the acne that you can't see yet (future acne). It won't do much for the acne that was already on your face when you started your treatment. That's why antibiotics typically take 6 weeks to 2 months before you see results, because after that you should stop getting new acne and the acne you already had should be healing.

Try using some topicals to combat the acne on the surface while the mino takes care of the acne beneath the surface. Find a BP gel or cream in 2.5% or 5%, that should help you in the short-term while you wait for the mino to kick in.

Remember that with any acne treatment (accutane, oral antibiotics, prescription topicals like differin or Retin-A, etc), it takes MONTHS to see results. It can take 6 months or more to become clear. Be patient.

Last edited by warriorsfan; 11-17-2005 at 08:44 PM.

 
Old 11-27-2005, 10:51 PM   #4
Junior Member
(male)
 
Join Date: Jul 2005
Posts: 45
Independent77 HB User
Re: Breakout with Mino

I know i post alot, but don't worry, you aren't alone. My acne has gotten worse(while on mino) but yeah supposedly it is suppose to get worse before it gets better but we'll get through it. try not to worry. its hard not to, trust me. i worry a lot about everything ...including that and im only 18. lol. goodluck.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Mino Rash fernee Lyme Disease 0 01-26-2009 01:37 PM
Initial Breakout from Accutane jack27514 Acne 14 06-05-2006 06:30 PM
Mino question BenchPower23 Acne 7 10-16-2004 01:06 AM
Can you avoid the initial breakout with Retin-a micro? coloradogirl1 Acne 10 12-10-2003 04:33 PM
Going On Yasmin, initial breakout???? PAmermaids Acne 14 10-01-2003 03:58 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:40 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!